# SDR CA000731004

- Difficulty date: July 5, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Boeing 737275
- Aircraft time: 53,197 hours, 53,038 cycles
- Engine: Pwa JT8D9A
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Loose
- Location: Fire Loop
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) ENGINE OVERHEAT WARNING ILLUMINATED, THROTTLED BACK SNAG CLEARED.  AIRCRAFT DIVERTED. ON APPROACH, OVERHEAT WARNING REAPPEARED, FIRE BOTTLES DISCHARGED AND NR 2 ENGINE SHUTDOWN. DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT. FOUND FIRE AND OVERHEAT ELECTRICAL CONNECTORS LOOSE ON UPPER FIRE/OVERHEAT DETECTOR LOOP. ENGINE RUN, NO FURTHER SNAG. REPLACED BOTH FIRE BOTTLES. ON RETURN TO YYZ, AT MOCS REQUEST REPLACED THE FIRE CONTROL PANEL AS PER WORK CARD 2223.
